# SDR MWEA97470

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -CK, STA XFLS139.4 LWR LT FLAP AT T/E HAS OVERSIZED RIVET AND 2 CHIPS/CRACKS UNDER.  MAINT REPAIRED IAW SRM 57-01 FIG 5.
